# SDR CALA2015081194187

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 68,712 hours, 26,214 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 62 - 63, 4" WIDE & 7" LONG.  CUT OUT DAMAGE & INSTALLED .071" DOUBLER IAW SRM 53-00-11 PARA 4W FIG 238.
